# SDR MASA200400205

- Difficulty date: April 16, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 12,070 hours, 11,159 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 746
- Condition: Leaking
- Location: Nlg
- Part time: 33 hours, 23 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2608 CLT.  AFTER TAKEOFF WITH GEAR SELECTED UP, THE NOSE REMAINED EXTENDED.  AFTER THE AURAL WARNING SOUNDED THE NOSE RETRACTED WITH NO FURTHER INPUT FROM THE FLIGHT CREW.  A/C LANDED AT DESTINATION AIRPORT NORMALLY.  MX IS TROUBLESHOOTING AT THIS TIME.  MX REPLACED THE NLG PRIORITY VALVE.  OP CHECKS GOOD.
